# SDR COMA0160607

- Difficulty date: August 18, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 15,999 hours, 15,550 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 601R591473
- Part serial: 00153
- Condition: Faulty
- Location: Electrical Bay
- Part time: 13,122 hours, 13,048 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5624. DURING CRUISE FLIGHT RECEIVED A GROUND LIFT DUMP MESSAGE, CREW SELECTED MANUAL DISARM AND MESSAGE CLEARED.REPLACED THE #2 SPOILER ELECTRONIC CONTROL UNIT.
